# SDR CALA2018021200608

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 31,254 hours, 10,840 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND FLT CREW REPORTED BIO FUEL ODOR IN THE FLT DECK AND FWD GALLEY AREA,  DURING DESCENT.  AIRSPEED 250, ALT 10000 FT AND LOWER ENGINES AT IDLE BLEEDS ON, APU OFF, PACKS ON TEMPS SELECTORS IN AUTO.  HYD QUANTITY AND PRESSURE WITHIN NORMAL RANGE.  ODOR WAS NOTICED ON TAKEOFF, AND DESCENT.  ODOR IS OIL.  AFTER RIGHT ENGINE START ODOR STRONG. BUT DECREASED WITHIN ONE MINUTE TO NO ODOR.  ODOR NOT PRESENT WITH LEFT ENGINE OR APU ON EITHER PACKS.  RIGHT ENGINE BRIEF ODOR ONLY AFTER START THEN NO ODOR EITHER PACK.  AFTER SHUTDOWN NOTICE OIL PUDDLING IN BREATHER TUBE RIGHT ENGINE.   ACCOMPLISHED BOROSCOPE ON 1,2,3, AND 8TH SATAGE HP COMPRESSOR BLADES IAW AMM 72-00-00-200-804-F00 NO OIL NOTED. INSPECTED ENGINE NO FAULTS NOTED. ACCOMPLISHED ENGINE WASH AND RIGHT ENGINE AND RIGHT PACK 30 MINUTE HIGH PRESSURE BURN. NO ODOR NOTED
